MAUDE Adverse Event Report: GYRUS ACMI, INC CW-USLTA CYBERWAND ADVANCED TRANSDUCER; LITHOTRIPTOR, ELECTRO-HYDRAULIC

GYRUS ACMI, INC CW-USLTA CYBERWAND ADVANCED TRANSDUCER; LITHOTRIPTOR, ELECTRO-HYDRAULIC
Model Number CW-USLTA
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was evaluated.Inspection found no tune due to faulty transducer.In addition, the nose cone on the device was found missing.Device is non repairable.Customer was informed about the inspection and was advised that the device is non repairable.Device returned unrepaired.Based on evaluation findings the reported failure was found to be due to faulty transducer.The root cause of the failure is unknown.This report will be supplemented accordingly following investigations.
 
Event or Problem Description
It was reported that the device probe was not working, when try to tune, there is no display, just three (3) little lights.The user tried another transducer and was noted to be working.Lot number of the transducer used not provided.The issue occurred during preparation for use.No patient involvement, no user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.The following sections were updated: g3, g6, h2, h4, h6 and h10.Customer reported they were able to operate a different transducer indicating the root cause is due to the faulty transducer.Instruction for use (ifu) stated the transducer has a validated lifetime of 100 reuses, the number of uses by the customer is unknown.However, over usage of the transducer could have contributed to the failure.As stated on the ifu (instruction for use) : caution: the cyberwand transducer has a validated lifetime of 100 reuses.Device history record was reviewed and showed the product met all specifications upon release.Olympus will continue to monitor the field performance of this device.

Brand Name
CW-USLTA CYBERWAND ADVANCED TRANSDUCER
Common Device Name
LITHOTRIPTOR, ELECTRO-HYDRAULIC
Manufacturer (Section D)
GYRUS ACMI, INC
136 turnpike road
southborough PA 01772
MDR Report Key11494711
Report Number3011050570-2021-00053
Device Sequence Number5349840
Product Code FFK
UDI-Device Identifier00855279005320
UDI-Public00855279005320
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K120303
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCW-USLTA
Device Catalogue NumberCW-USLTA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/16/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date03/16/2021
Supplement Report FDA Received Date04/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1